Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 128, Number 2

All articles in this issue are freely accessible.

Construction of a normal basis by special values of Siegel modular functions
Keiichi Komatsu.
Proc. Amer. Math. Soc. 128 (2000), 315-323
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1707153
The principal axis theorem for holomorphic functions
Joachim Gräter and Markus Klein.
Proc. Amer. Math. Soc. 128 (2000), 325-335
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1690988
Equivalences for blocks of the Weyl groups
Radha Kessar.
Proc. Amer. Math. Soc. 128 (2000), 337-346
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1641108
Minimally almost periodic totally disconnected groups
Claudio Nebbia.
Proc. Amer. Math. Soc. 128 (2000), 347-351
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1623040
A note on $p$-bases of rings
Tomoaki Ono.
Proc. Amer. Math. Soc. 128 (2000), 353-360
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1623048
On pointed Hopf algebras of dimension $p^{n}$
M. Beattie, S. Dascalescu and L. Grünenfelder.
Proc. Amer. Math. Soc. 128 (2000), 361-367
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1622781
Non-existence of a curve over $\mathbb{F}_{3}$ of genus 5 with 14 rational points
Kristin Lauter.
Proc. Amer. Math. Soc. 128 (2000), 369-374
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1664414
Abstract blowing down
Michel Van den Bergh.
Proc. Amer. Math. Soc. 128 (2000), 375-381
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1628424
The sum of two locally nilpotent rings may contain a free non-commutative subring
Anna Fukshansky.
Proc. Amer. Math. Soc. 128 (2000), 383-386
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1622746
Log-polynomial period functions for nondiscrete Hecke groups
Abdulkadir Hassen.
Proc. Amer. Math. Soc. 128 (2000), 387-396
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1662245
$KD_{∞}$ is a CS-algebra
S. K. Jain, P. Kanwar, S. Malik and J. B. Srivastava.
Proc. Amer. Math. Soc. 128 (2000), 397-400
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1636958
The first occurrence for the irreducible modules of general linear groups in the polynomial algebra
Pham Anh Minh and Ton That Tri.
Proc. Amer. Math. Soc. 128 (2000), 401-405
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1676308
Asymptotic behaviour of Castelnuovo-Mumford regularity
Vijay Kodiyalam.
Proc. Amer. Math. Soc. 128 (2000), 407-411
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1621961
Cauchy condition for the convergence in category
Elzbieta Wagner-Bojakowska and Wladyslaw Wilczynski.
Proc. Amer. Math. Soc. 128 (2000), 413-418
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1707533
A fixed point theorem and its application to integral equations in modular function spaces
A. Ait Taleb and E. Hanebaly.
Proc. Amer. Math. Soc. 128 (2000), 419-426
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Sobolev spaces, dimension, and random series
Robert Kaufman.
Proc. Amer. Math. Soc. 128 (2000), 427-431
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1670383
The Dynkin system generated by balls in $\mathbb{R}^{d}$ contains all Borel sets
Miroslav Zelený.
Proc. Amer. Math. Soc. 128 (2000), 433-437
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1695330
A Fatou theorem for the equation $u_{t}=Δ(u-1)_{+}$
Marianne K. Korten.
Proc. Amer. Math. Soc. 128 (2000), 439-444
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1670395
Complemented ideals in the Fourier algebra of a locally compact group
Peter J. Wood.
Proc. Amer. Math. Soc. 128 (2000), 445-451
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1616589
Nonsymmetric systems and area integral estimates
G. C. Verchota and A. L. Vogel.
Proc. Amer. Math. Soc. 128 (2000), 453-462
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1616585
Oblique projections, biorthogonal Riesz bases and multiwavelets in Hilbert spaces
Wai-Shing Tang.
Proc. Amer. Math. Soc. 128 (2000), 463-473
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1626494
Bounds for solutions of a differential inequality
Uri Elias.
Proc. Amer. Math. Soc. 128 (2000), 475-484
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1641685
Bishop’s property ($𝛽$) and essential spectra of quasisimilar operators
Lin Chen and Yan Zikun.
Proc. Amer. Math. Soc. 128 (2000), 485-493
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1625717
A note on restricted weak-type estimates for Bochner-Riesz operators with negative index in $\mathbb{R}^{n}$, $n≥2$
Susana Gutiérrez.
Proc. Amer. Math. Soc. 128 (2000), 495-501
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1641626
Spectral types of skewed Bernoulli shift
Youngho Ahn and Geon Ho Choe.
Proc. Amer. Math. Soc. 128 (2000), 503-510
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1622769
The best possibility of the grand Furuta inequality
Kôtarô Tanahashi.
Proc. Amer. Math. Soc. 128 (2000), 511-519
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1654088
Lomonosov’s theorem cannot be extended to chains of four operators
Vladimir G. Troitsky.
Proc. Amer. Math. Soc. 128 (2000), 521-525
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1641129
On the intermediate integral for Monge-Ampère equations
Jeanne Nielsen Clelland.
Proc. Amer. Math. Soc. 128 (2000), 527-531
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1641669
Regularity of solutions of divergence form elliptic equations
Maria Alessandra Ragusa.
Proc. Amer. Math. Soc. 128 (2000), 533-540
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1641085
Solving the $p$-Laplacian on manifolds
Marc Troyanov.
Proc. Amer. Math. Soc. 128 (2000), 541-545
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1622993
A distributional convolution for a generalized finite Fourier transformation
J. J. Betancor, M. Linares and J. M. R. Méndez.
Proc. Amer. Math. Soc. 128 (2000), 547-556
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1622801
Bloch radius, normal families and quasiregular mappings
Alexandre Eremenko.
Proc. Amer. Math. Soc. 128 (2000), 557-560
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1641689
The role of Billingsley dimensions in computing fractal dimensions on Cantor-like spaces
José-Manuel Rey.
Proc. Amer. Math. Soc. 128 (2000), 561-572
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1641089
Invertibility in infinite-dimensional spaces
Chia-Chuan Tseng and Ngai-Ching Wong.
Proc. Amer. Math. Soc. 128 (2000), 573-581
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1628416
On compact subsets in coechelon spaces of infinite order
Angela A. Albanese.
Proc. Amer. Math. Soc. 128 (2000), 583-588
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1625764
Characterizations of Riemannian space forms, Einstein spaces and conformally flat spaces
Bang-Yen Chen, Franki Dillen, Leopold Verstraelen and Luc Vrancken.
Proc. Amer. Math. Soc. 128 (2000), 589-598
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1664333
Towers of Borel functions
James Hirschorn.
Proc. Amer. Math. Soc. 128 (2000), 599-604
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1621933
Every $(𝜆^{+},\varkappa^{+})$-regular ultrafilter is $(𝜆,\varkappa)$-regular
Paolo Lipparini.
Proc. Amer. Math. Soc. 128 (2000), 605-609
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1623032
An extension of a theorem of Nicolaescu on spectral flow and the Maslov index
Mark Daniel.
Proc. Amer. Math. Soc. 128 (2000), 611-619
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1622789
Blaschke products and expanding maps of the circle
David Tischler.
Proc. Amer. Math. Soc. 128 (2000), 621-622
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1641125
A remark on Kulesza’s example
Michael Levin.
Proc. Amer. Math. Soc. 128 (2000), 623-624
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1709758
Erratum to “On the relationship between convergence in distribution and convergence of expected extremes”
T. Hill and M. Spruill.
Proc. Amer. Math. Soc. 128 (2000), 625-626
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1707517
Errata to “Pseudodifferential calculus on manifolds with corners and groupoids”
Bertrand Monthubert.
Proc. Amer. Math. Soc. 128 (2000), 627-627
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1716825
American Mathematical Society